# SDR YENA2024102101383

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,413 hours, 32,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007193
- Condition: Failed
- Location: Zone 200
- Part time: 26,150 hours, 9,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#706, FLL-EWR. '10 WL EPSU NEED TO BE CHANGED DUE TO STATUS OF BEING INOP; REMOVED AND REPLACED (10WL)  EPSU IAW AMM 33-15-38 ALL CHECK NORMAL AT THIS TIME.'
